The Annals of Probability

Noncentral convergence of multiple integrals

Ivan Nourdin and Giovanni Peccati

Full-text: Open access

Abstract

Fix ν>0, denote by G(ν/2) a Gamma random variable with parameter ν/2 and let n≥2 be a fixed even integer. Consider a sequence {Fk}k≥1 of square integrable random variables belonging to the nth Wiener chaos of a given Gaussian process and with variance converging to 2ν. As k→∞, we prove that Fk converges in distribution to 2G(ν/2)−ν if and only if E(Fk4)−12E(Fk3)→12ν2−48ν.

Article information

Source
Ann. Probab. Volume 37, Number 4 (2009), 1412-1426.

Dates
First available in Project Euclid: 21 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.aop/1248182142

Digital Object Identifier
doi:10.1214/08-AOP435

Mathematical Reviews number (MathSciNet)
MR2546749

Zentralblatt MATH identifier
1171.60323

Subjects
Primary: 60F05: Central limit and other weak theorems 60G15: Gaussian processes 60H05: Stochastic integrals 60H07: Stochastic calculus of variations and the Malliavin calculus

Keywords
Gaussian processes Malliavin calculus multiple stochastic integrals noncentral limit theorems weak convergence

Citation

Nourdin, Ivan; Peccati, Giovanni. Noncentral convergence of multiple integrals. Ann. Probab. 37 (2009), no. 4, 1412--1426. doi:10.1214/08-AOP435. https://projecteuclid.org/euclid.aop/1248182142


Export citation

References

  • [1] Breuer, P. and Major, P. (1983). Central limit theorems for nonlinear functionals of Gaussian fields. J. Multivariate Anal. 13 425–441.
  • [2] Chambers, D. and Slud, E. (1989). Central limit theorems for nonlinear functionals of stationary Gaussian processes. Probab. Theory Related Fields 80 323–346.
  • [3] Dobrushin, R. L. and Major, P. (1979). Non-central limit theorems for nonlinear functionals of Gaussian fields. Z. Wahrsch. Verw. Gebiete 50 27–52.
  • [4] Fox, R. and Taqqu, M. S. (1985). Noncentral limit theorems for quadratic forms in random variables having long-range dependence. Ann. Probab. 13 428–446.
  • [5] Giraitis, L. and Surgailis, D. (1985). CLT and other limit theorems for functionals of Gaussian processes. Z. Wahrsch. Verw. Gebiete 70 191–212.
  • [6] Jacod, J. and Shiryaev, A. N. (1987). Limit Theorems for Stochastic Processes. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 288. Springer, Berlin.
  • [7] Janson, S. (1997). Gaussian Hilbert Spaces. Cambridge Tracts in Mathematics 129. Cambridge Univ. Press, Cambridge.
  • [8] Major, P. (1981). Multiple Wiener–Itô Integrals: With Applications to Limit Theorems. Lecture Notes in Math. 849. Springer, Berlin.
  • [9] Nualart, D. (2006). The Malliavin Calculus and Related Topics, 2nd ed. Springer, Berlin.
  • [10] Nualart, D. and Ortiz-Latorre, S. (2008). Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stochastic Process. Appl. 118 614–628.
  • [11] Nualart, D. and Peccati, G. (2005). Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab. 33 177–193.
  • [12] Peccati, G. and Tudor, C. A. (2005). Gaussian limits for vector-valued multiple stochastic integrals. In Séminaire de Probabilités XXXVIII. Lecture Notes in Math. 1857 247–262. Springer, Berlin.
  • [13] Revuz, D. and Yor, M. (1999). Continuous Martingales and Brownian Motion, 3rd ed. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 293. Springer, Berlin.
  • [14] Surgailis, D. (2003). CLTs for polynomials of linear sequences: Diagram formula with illustrations. In Theory and Applications of Long-range Dependence 111–127. Birkhäuser Boston, Boston, MA.
  • [15] Surgailis, D. (2003). Non-CLTs: U-statistics, multinomial formula and approximations of multiple Itô–Wiener integrals. In Theory and Applications of Long-range Dependence 129–142. Birkhäuser, Boston.
  • [16] Taqqu, M. S. (1974/75). Weak convergence to fractional Brownian motion and to the Rosenblatt process. Z. Wahrsch. Verw. Gebiete 31 287–302.
  • [17] Taqqu, M. S. (1979). Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrsch. Verw. Gebiete 50 53–83.
  • [18] Terrin, N. and Taqqu, M. S. (1990). A noncentral limit theorem for quadratic forms of Gaussian stationary sequences. J. Theoret. Probab. 3 449–475.